MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-AB2680-E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 01/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Remains implanted.
 
Event or Problem Description
An ovation prime abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient presented 6 months post-op with an aortic body stenosis in the presence of thrombus in the seal zone and significant aortic angulation.A re-intervention was performed in which the seal zone was ballooned and two (2) balloon expandable stents were implanted to successfully resolve the stenosis.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key5435579
Report Number3008011247-2016-00012
Device Sequence Number530267
Product Code MIH
UDI-Device IdentifierM701TVAB2680E1
UDI-Public+M701TVAB2680E1/$$3180121FS12111416X
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/21/2018
Device Model NumberTV-AB2680-E
Device Catalogue NumberTV-AB2680-E
Device Lot NumberFS121114-16
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2016
Initial Report FDA Received Date02/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly; Required Intervention;
Patient Age68 YR